A special case of Dirichlet's problem for two dimensions

J. C. Kluyver Leyden

TBD mathscidoc:1701.33328

Acta Mathematica, 21, (1), 265-286, 1897.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:02 uploaded by actaadmin ] [ 71 downloads ] [ 0 comments ]
@inproceedings{j.1897a,
  title={A special case of Dirichlet's problem for two dimensions},
  author={J. C. Kluyver},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203002617597037},
  booktitle={Acta Mathematica},
  volume={21},
  number={1},
  pages={265-286},
  year={1897},
}
J. C. Kluyver. A special case of Dirichlet's problem for two dimensions. 1897. Vol. 21. In Acta Mathematica. pp.265-286. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203002617597037.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved